# SDR UALA2009040901027

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 77,656 hours, 12,531 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 27JK-34JK INOP.  FOUND CONNECTOR CHECK BAD FOR SEAT 32JK.  PIN PUSHED BACK AND WILL NOT LOCK.  DISCONNECTED CONNECTOR CK AT SEAT 32JK.  ONE LIGHT AT SEAT 32JK WILL BE INOP.  ALL OTHER SYSTEM OPS OK.
